# SDR ASAA0640757

- Difficulty date: July 12, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 42,548 hours, 23,758 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1124-1131
- Component part number: 6546579513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT CORROSION ON TEE FITTING AT FWD APU AIR INLET CUTOUT.  REMOVED AND REPLACED T CHORD AT FWD APU AIR INLET CUTOUT PER SRM 51 40 02.
